Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A Dirichlet norm inequality and some inequalities for reproducing kernel spaces

Author: Jacob Burbea
Journal: Proc. Amer. Math. Soc. 83 (1981), 279-285
MSC: Primary 30C40; Secondary 30H05, 46E20
MathSciNet review: 624914
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f$ be analytic and of finite Dirichlet norm in the unit disk $ \Delta $ with $ f(0) = 0$. Then, for any $ q > 0$,

$\displaystyle \left\Vert {\exp f} \right\Vert _q^2 \leqslant \exp \left\{ {\fra... ...} }^2}d\sigma (z)} \right\}\quad (d\sigma (z) \equiv (i/2)\;dz \wedge d\bar z).$

Equality holds if and only if $ f(z) = - q\log (1 - z\bar \zeta )$ for some $ \zeta \in \Delta $. Here, for $ g(z) = \Sigma _{n = 0}^\infty {b_n}{z^n}$, analytic in $ \Delta $,

$\displaystyle \left\Vert g \right\Vert _q^2 \equiv \sum\limits_{n = 0}^\infty {\frac{{n!}} {{{{(q)}_n}}}{{\left\vert {{b_n}} \right\vert}^2},} $

where $ {(q)_0} = 1\;{\text{and}}\;{(q)_n} = q(q + 1) \cdots (q + n - 1)$ for $ n \geqslant 1$. This also extends with a substantially easier proof, a result of Saitoh concerning the case of $ q \geqslant 1$. In addition, a sharp norm inequality, valid for two functional Hilbert spaces whose reproducing kernels are related via an entire function with positive coefficients, is established.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C40, 30H05, 46E20

Retrieve articles in all journals with MSC: 30C40, 30H05, 46E20

Additional Information

PII: S 0002-9939(1981)0624914-0
Keywords: Dirichlet norm, reproducing kernel spaces
Article copyright: © Copyright 1981 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia